# SDR C2XA07TY077

- Difficulty date: December 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 13,690 hours, 7,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RIGHT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED FUSES ON NR 2 EMERGENCY LIGHT BATTERY HOLDER IAW EMB VCMM 25-60-03.  OPS CHECK GOOD.
